quandle と結び目不変量  [in Japanese] Quandles and knot invariants  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 64(3), 304-324, 2012-07-25

    The Mathematical Society of Japan

References:  67

Codes

  • NII Article ID (NAID)
    10031177298
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    REV
  • ISSN
    0039470X
  • NDL Article ID
    023904272
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  NDL  J-STAGE 
Page Top